Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 31, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2011, 5:09 AM CDT for Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2011, 5:09 AM CDT (10:09 UTC)
- Expired
- Mar 30, 2011, 5:46 AM CDT
- In force
- 37 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 27 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:11 AM CDT | HAIL 1.5 | 5 S Lake Charles, LA | |
| Mar 30, 5:30 AM CDT | HAIL 1.25 | 5 Sse Lake Charles, LA | COCORAHS OBSERVER REPORTED HAIL SIZE 1.25 INCHES. HAIL LASTED FOR 2 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
775
WUUS54 KLCH 301009
SVRLCH
LAC019-023-053-301100-
/O.NEW.KLCH.SV.W.0031.110330T1009Z-110330T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT WED MAR 30 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...LAKE CHARLES REGIONAL AIRPORT...LAKE CHARLES...
IOWA...HAYES...
NORTH CENTRAL CAMERON PARISH IN SOUTHWEST LOUISIANA...
JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES WELSH...
* UNTIL 600 AM CDT
* AT 510 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...OVER LAKE CHARLES
REGIONAL AIRPORT...MOVING EAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
IOWA BY 515 AM CDT...
HAYES BY 520 AM CDT...
THORNWELL AND WELSH BY 525 AM CDT...
PINE ISLAND BY 530 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
3004 9270 3002 9324
TIME...MOT...LOC 1010Z 266DEG 55KT 3013 9309
$$2 follow-up statements
173
WWUS54 KLCH 301031
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 AM CDT WED MAR 30 2011
LAC019-023-053-301100-
/O.CON.KLCH.SV.W.0031.000000T0000Z-110330T1100Z/
CAMERON LA-JEFFERSON DAVIS LA-CALCASIEU LA-
531 AM CDT WED MAR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN CALCASIEU...JEFFERSON DAVIS AND NORTH CENTRAL
CAMERON PARISHES...
AT 527 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HAYES..MOVING EAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
3004 9270 3002 9324
TIME...MOT...LOC 1031Z 267DEG 41KT 3009 9285
$$
BRAZZELL845
WWUS54 KLCH 301046
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT WED MAR 30 2011
LAC019-023-053-301056-
/O.CAN.KLCH.SV.W.0031.000000T0000Z-110330T1100Z/
CAMERON LA-JEFFERSON DAVIS LA-CALCASIEU LA-
546 AM CDT WED MAR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALCASIEU...
JEFFERSON DAVIS AND NORTH CENTRAL CAMERON PARISHES IS CANCELLED...
LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
3004 9270 3002 9324
TIME...MOT...LOC 1046Z 267DEG 41KT 3009 9265
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:47 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 30, 4:47 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT WED MAR 30 2011
.DISCUSSION...
EARLY MORNING SFC ANALYSIS SHOWS THE COLD FRONT EXTENDING FROM
NERN MS TO SERN LA TO THE LOWER TX COAST. WATER VAPOR IMAGERY
SHOWS A STRONG SHORTWAVE TROF CROSSING THE LONE STAR STATE WHICH
HAS HELPED PRODUCE ANOTHER ROUND OF WIDESPREAD SHOWERS AND
ELEVATED THUNDERSTORMS ACROSS THE FORECAST AREA OVER THE PAST HOUR
OR TWO. AS THE COLD POOL ALOFT INCHES CLOSER TO THE FORECAST
AREA...EXPECT SOME OF THESE STORMS TO PRODUCE LARGE HAIL AS THEY
PUSH EWD. SEVERE THUNDERSTORM WATCH WHICH WAS IN EFFECT UNTIL
09Z/04CDT HAS EXPIRED WITH THE FRONTAL PASSAGE ACROSS THE
AREA...BUT AS THE RADAR IS SHOWING STRONG TO SEVERE STORMS ARE
STILL POSSIBLE OVER THE NEXT FEW HOURS UNTIL THE DRIER AIR ALOFT
BUILDS OVER THE FORECAST AREA AND SHUTS OFF THE BULK OF THE
PRECIPITATION LATER THIS MORNING.
WILL ISSUE UPDATED AFD AS WEATHER/TIME PERMITS LATER TO ADDRESS
REMAINDER OF THIS FORECAST PACKAGE.
&&
.MARINE...
SCA HAS BEEN ISSUED FOR THE OFFSHORE WATERS WEST OF INTRACOASTAL
CITY AS WINDS ARE FORECAST TO INCREASE TO 20 KNOTS WITH FROPA.
STRONG OFFSHORE FLOW WILL BE SHORT-LIVED AS CONDITIONS SHOULD
IMPROVE BY NOON AS THE FRONT AND ITS ASSOCIATED SFC LOW MOVE
FARTHER EAST AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 68 49 73 52 78 / 30 20 10 10 10
KBPT 67 49 73 57 78 / 30 20 10 10 10
KAEX 66 46 71 50 80 / 20 20 10 10 10
KLFT 70 49 72 54 77 / 40 20 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 3 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO
60 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM.
&&
25In the hours before
Special weather statement, Mar 30, 3:30 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 AM CDT WED MAR 30 2011
TXZ181-201-215-216-300915-
JASPER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
330 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...HARDIN...JEFFERSON AND
ORANGE COUNTIES UNTIL 415 AM CDT...
AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF SOUR LAKE...MOVING EAST AT 35
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SOUR LAKE BY 345 AM...
BEVIL OAKS BY 400 AM...
LUMBERTON BY 410 AM...
LAKEVIEW...WEISS BLUFF...PINE FOREST AND SILSBEE BY 415 AM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3039 9405 3015 9397 3005 9445 3011 9446
3011 9461 3012 9462 3018 9464 3020 9464Special weather statement, Mar 30, 3:40 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 340 AM CDT WED MAR 30 2011 LAZ030-TXZ182-300930- BEAUREGARD LA-NEWTON TX- 340 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 430 AM CDT... AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF BANCROFT...MOVING EAST AT 50 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ORETTA BY 355 AM... SINGER BY 400 AM... TULLA AND LONGVILLE BY 410 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3084 9313 3054 9314 3049 9373 3067 9378
Special weather statement, Mar 30, 4:08 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 408 AM CDT WED MAR 30 2011 LAZ041-TXZ182-201-215-216-301000- CALCASIEU LA-NEWTON TX-HARDIN TX-JEFFERSON TX-ORANGE TX- 408 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU PARISH...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...HARDIN...JEFFERSON AND ORANGE COUNTIES UNTIL 500 AM CDT... AT 405 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF ROSE CITY...MOVING EAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VIDOR BY 415 AM... ORANGEFIELD AND MAURICEVILLE BY 425 AM... ORANGE...WEST ORANGE AND FOREST HEIGHTS BY 435 AM... VINTON BY 450 AM... EDGERLY BY 500 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3030 9342 3007 9340 3005 9416 3020 9417
Special weather statement, Mar 30, 4:43 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 AM CDT WED MAR 30 2011
LAZ033-044-045-052-053-301030-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-VERMILION LA-IBERIA LA-
443 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 530 AM CDT...
AT 440 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF YOUNGSVILLE...MOVING NORTHEAST AT
40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BROUSSARD...CADE AND LAFAYETTE BY 450 AM...
ST. MARTINVILLE AND BREAUX BRIDGE BY 500 AM...
HENDERSON BY 510 AM...
CATAHOULA BY 515 AM...
BUTTE LA ROSE AND LAKE PELBA BY 520 AM...
WHISKEY BAY BY 525 AM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2999 9207 3015 9217 3042 9167 3038 9163
3032 9161 3028 9158 3026 9155 3026 9149
3024 9147 3023 9147Special weather statement, Mar 30, 4:51 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 451 AM CDT WED MAR 30 2011 LAZ029-031>033-301030- AVOYELLES LA-EVANGELINE LA-ALLEN LA-ST. LANDRY LA- 451 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR AVOYELLES...EVANGELINE...ALLEN AND ST. LANDRY PARISHES UNTIL 530 AM CDT... AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF OBERLIN...MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... OAKDALE BY 500 AM... BOND AND BEAVER BY 505 AM... REDDELL...MAMOU AND PINE PRAIRIE BY 520 AM... BAYOU CHICOT BY 525 AM... VILLE PLATTE BY 530 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3089 9218 3058 9205 3056 9286 3081 9290
Special weather statement, Mar 30, 4:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
455 AM CDT WED MAR 30 2011
LAZ054-055-301045-
LOWER ST. MARTIN LA-ST. MARY LA-
455 AM CDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 545 AM CDT...
AT 452 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BELLE RIVER...MOVING EAST AT
30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BELLE RIVER BY 505 AM...
STEPHENSVILLE BY 510 AM...
BAYOU GENEVE BY 515 AM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2971 9137 2988 9142 2994 9122 2990 9119
2986 9118 2984 9112 2982 9108 2976 9108The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:05 PM CDT | Special Weather Statement | LCH | Beauregard | 55 min |
| Mar 29, 9:09 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Mar 29, 9:42 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 63 min |
| Mar 29, 9:47 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 43 min |
| Mar 29, 9:51 PM CDT | Special Weather Statement | LCH | Vermilion | 39 min |
| Mar 29, 9:53 PM CDT | Special Marine Warning | LCH | 52 min | |
| Mar 29, 10:11 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Saint Landry | 49 min |
| Mar 29, 10:16 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 44 min |
| Mar 29, 10:18 PM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 29, 10:24 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 81 min |
| Mar 29, 10:59 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 46 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Mar 29, 11:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 40 min |
| Mar 30, 12:01 AM CDT | Special Weather Statement | LCH | Calcasieu | 44 min |
| Mar 30, 12:34 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 29 min |
| Mar 30, 2:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:09 AM CDT | Special Weather Statement | LCH | Avoyelles | 51 min |
| Mar 30, 3:15 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:40 AM CDT | Special Weather Statement | LCH | Beauregard | 50 min |
| Mar 30, 3:43 AM CDT | Special Marine Warning | LCH | 62 min | |
| Mar 30, 3:51 AM CDT | Special Marine Warning | LCH | 39 min | |
| Mar 30, 4:25 AM CDT | Small Craft Advisory | LCH | 8 hr | |
| Mar 30, 4:30 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 23 min |
| Mar 30, 4:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 4:38 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Mar 30, 4:43 AM CDT | Special Weather Statement | LCH | Lafayette | 47 min |
| Mar 30, 4:46 AM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 30, 4:51 AM CDT | Special Weather Statement | LCH | Allen, Evangeline | 39 min |
| Mar 30, 4:55 AM CDT | Special Weather Statement | LCH | Assumption | 50 min |
| Mar 30, 5:16 AM CDT | Special Weather Statement | LCH | Lafayette | 44 min |
| Mar 30, 5:27 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 31 min |
| Mar 30, 5:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 5:37 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 22 min |
| Mar 30, 5:44 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Mar 30, 6:01 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 30 min |
| Mar 30, 6:31 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.